# SDR ZW0A0112006

- Difficulty date: December 11, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, IN THE FWD CARGO COMPT FOUND A 1/2 INCH CRACK EMANATING FROM EACH SIDE OF RIVET HOLE WHERE AFT BULKHEAD VERTICAL SUPPORT MOUNTS TO CEILING PANEL SUPPORT, ONE INCH FROM THE LT SIDE WALL, STA 541. INSTALLED STACK DOUBLER AT RIVET HOLE WHERE 2 CRACKS START PER SRM 53-01, PAGE 10.
